# SDR 96ZZZX331

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91237
- Make and model: Cvac 24013
- Aircraft serial: 140
- Engine: Pwa CA3
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod Bearing
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE HAD INCREASING OIL TEMPERATURE AND DECREASING OIL PRESSURE.  THIS STABILIZED, BUT OIL QUANTITY CONTINUED TO DECREASE AND SMOKE WAS OBSERVED COMING OUT OF THE OUTBOARD AUGMENTOR TUBE.  ENGINE SHUT DOWN AND SECURED, AND RETURNED TO SDQ.  FOUND MASTER ROD BEARING FAILURE.  ENGINE REPLACED AND AIRCRAFT RETURNED TO SERVICE.
